# SDR USAA2014070800007

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 17,915 hours, 6,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE240007
- Part serial: 0417
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 17,915 hours, 6,066 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS 3L DOOR PRESS LOW ON GND NORMAL AT ALTITUDE.  PERFORMED DVI OF ALL DOOR PRESS SLIDE BOTTLES, DOOR 4R LOW.  SERVICED DOOR 4R IAW AMM 25-62-00.
